Jump to content

zoloft takers


DSM3KIDZ
 Share

Recommended Posts

Help ladies I need advise

I am on my second dose of Zoloft and my symptoms are already really bad. Just like when I tried Lexapro. I called my psychiatrist and she said maybe I have an intolerance but keep trying it. she said it's not normal to have these side efeects on such a low dose (12.5). Well as you all know, we have no reason to lie. We want to get better, that's why I'm trying this medication, so why would I WANT to feel worse? Doctors stink gggggggggggggrrrrrrrrrrr!!!!!

My symptoms are EXTREME nausea, dry heaves, anxiety, agitaion and my arms, legs and feet kinda tingle/burn. My feet are sweating -they haven't sweated all year. I have slow gastric emptying and just can't handle the nausea and agitation. I took alittle xanax and nausea meds but I don't want to be on those forever along with zoloft.

I know I should stick it out, and I'm trying but if I'm intolerant how long should I try?

I hope it's not just another wasted effort because than I'm back to square 1 if this doesn't work.

Should it get better or stay the say each day or does the side effects get worse eachday? I know my psychiatrist should answer that but like I said she stinks so if any of you have any imput please help me.

Dayna

Link to comment
Share on other sites

Dayna

I really don'r know how to advise you other than go with what your doctors suggest. I had a really hard time adjusting to an SSRI too with really bad effects for the first 4 weeks. After that I slowly improved and eventually the medication changed the course of the condition for me. I don't know if you would have the same experience, but if your doctor suggests that you stick it out, I would. I wanted to stop it too, but my cardiologist insisted that I keep with it for two months and fortunately I trusted in him enough to do that.

Take care. I have some idea of what you are going through!!

Katherine

Link to comment
Share on other sites

Unlike those who have already posted, SSRIs work wonders for my POTs symptoms. I take 100mg of Zoloft a day. I tried to switch to Effexor and I had the same symptoms you are having now. Then I tried to switch to Lexapro and the same thing happened. I hope that you can find something that works for you.

Link to comment
Share on other sites

Sorry to hear you are having Zoloft problems. We are all so different and perhaps Zoloft is just not the right SSRI for you. I take 250 mg of Zoloft. I tried Celexa but did not get any relief. My former POTS doctor (he left patient practice) also had a speciality in clinical pharmacology. He always reminded me that just because such and such a reaction is rare or not reported doesn't mean it can't happen. Keep that in mind as you pursue your options. Good luck!

Link to comment
Share on other sites

I am trying paxil cr 12.5. I am nervous about any possible side effects. That is a hard call about either continuing the meds or quitting it. I took Zoloft 25mg once years ago and I felt jittery etc, I figured it was from that and never took it again. But, I was expecting side effects just like now, so who knows.

I hope the zoloft works for you but if in a few days you can't take it anymore call up and see if you can try another ssri. How long did you try the Lexapro before you quite it?

Link to comment
Share on other sites

I only tried Lexapro for 3 days. So anyways if I don't do well with this one than I'm just intolerant of them. My psychiatrist said she never had someone get bad side effects from such a low dose so who knows.

Maybe it has something to do with the seritonin? I don't know

Good luck on starting yours I hope it works well for you.

Dayna

Link to comment
Share on other sites

Are POTS/NCS paitients more sensitive than most? I know with CFS that can be the case.

I have seen people close to me go on and off some SSRI's and it was really tough for them for the first few weeks. They were on a higher does than you though. I myself went on and off one a few years back called cipramil (i dont know if it goes under a different name in the US). My symptoms were nowhere near as severe as yours yet it was still unpleasent. It helped my muscle pain for some time but thats about it. I took myself off them.

All in all i think its your body. If you truely cant handle the symptoms then its your right to choose if you go off or stay on. From the sounds of things if the psychiatrist seems to think it will help if she is suggesting you stay on them despite the reaction. I think these reactions are quite common (maybe not to the same extent as you are suffering) so psychiatrists must be use to having to try and get thier paitients to stay on the meds for a few weeks and the side effects hopefully subside.

There are other meds... maybe ask her why she chose that one over all the rest and what benifits it will have for you over others. (i mean if you are intollerant maybe there are others that will help you .... or it could just be the side effects and in a few weeks you will feel better)

Good luck with it. :)

Link to comment
Share on other sites

Well I'm on my 5th dose. I'm still nauseated but not as bad as when I first posted. I am in a deep depression though. My husband had to yell at me to get me in the shower. (I'm not gross, just really down). I tried to call my psychologist yesterday but she was off and will not be in till Monday.

I get depressed when I'm sick so I don't know if it's the side effects getting me down or the medication itself. I do admit I never feel this bad emotionally.

My husband suggested upping it to 25 mg and if I can't tolerate that then I need to stop taking it. for some reason I won't feel the effects of upping it until tomorrow morning. I don't know why, maybe it's getting in the way of my gastric emptying.

I'm upset if my body won't adjust because I wanted it to help me. I know I won't be willing to try anything else after this. 2 tries is enough for me.

Dayna

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...